(THUNDER BAY, ONT) – A tip has come in through our hotline that an overdose has occurred.
The tipster believes that the person that overdosed was using fentanyl, and had Superior North EMS respond in an attempt to save the persons life.
Our anonymous tipster has failed to inform us if the overdoser survived. A person that was walking along McLaughlin, confirmed with TRCCTB.COM that Superior North EMS had been at the building in question, but did not know if a person came out walking or carried on a stretcher.
The situation is said to have unfolded at a McLaughlin apartment complex in the 800 block.
Naloxone kits help reverse overdoses temporarily, and are available for free at any Shoppers Drug Marts.
The pharmacy will teach you how to use the naloxone kit. Naloxone is only a temporary assistance for overdoses, and medical attention must be sought out immediately.
Citizen journalist born and raised in Thunder Bay, Ontario. I like pizza and reporting on concerning events that are in my home region, or that impact it. You can read more by clicking here.